MathSciNet Relay Station
MathSciNet bibliographic data
MR2846349 (2012k:35610) 35R35 (35J60 35J70 35J92 49L25 62K05)
Rossi, Julio D.; Teixeira, Eduardo V. A limiting free boundary problem ruled by Aronsson's equation. Trans. Amer. Math. Soc. 364 (2012), no. 2, 703–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement